Realization of functions on the symmetrized bidisc

Agler, J and Young, NJ (2017) Realization of functions on the symmetrized bidisc. Journal of Mathematical Analysis and Applications, 453 (1). pp. 227-240. ISSN 0022-247X



Copyright, Publisher and Additional Information: © 2017 The Authors. Published by Elsevier Inc. This is an open access article under the terms of the Creative Commons Attribution License (CC-BY).
Keywords: Analytic functions; Hilbert space model; Schur class; Pick theorem
  • Accepted: 1 April 2017
  • Published (online): 5 April 2017
  • Published: 1 September 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 06 Apr 2017 10:42
Last Modified: 10 May 2019 10:47
Published Version:
Status: Published
Publisher: Elsevier
Identification Number:

Share / Export